Farid Bencherif ; Rachid Boumahdi ; Tarek Garici - Symmetric identity for polynomial sequences satisfying A′n+1(x) = (n + 1)An(x)

cm:9530 - Communications in Mathematics, December 23, 2021, Volume 29 (2021), Issue 3 - https://doi.org/10.2478/cm-2021-0011
Symmetric identity for polynomial sequences satisfying A′n+1(x) = (n + 1)An(x)

Authors: Farid Bencherif ; Rachid Boumahdi ; Tarek Garici

Using umbral calculus, we establish a symmetric identity for any sequence of polynomials satisfying A′ n +1(x) = (n + 1)An (x) with A 0(x) a constant polynomial. This identity allows us to obtain in a simple way some known relations involving Apostol-Bernoulli polynomials, Apostol--Euler polynomials and generalized Bernoulli polynomials attached to a primitive Dirichlet character.


Volume: Volume 29 (2021), Issue 3
Published on: December 23, 2021
Imported on: May 11, 2022
Keywords: [MATH]Mathematics [math]


Share

Consultation statistics

This page has been seen 37 times.
This article's PDF has been downloaded 21 times.